| Model Number |
SPD2-US-060-320 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Detachment of Device or Device Component (2907); Device Damaged by Another Device (2915); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Physician attempted to use a spider fx embolic protection device with a hawkone atherectomy device and non-medtronic 7fr sheath during treatment of a calcified lesion in the patient's mid left superficial femoral artery (sfa) of diameter 7mm.Ifu was followed.It is reported the hawkone device jumped while using it and got stuck on the spider wire.The hawkone would not pull back off the spider and during removal the spider separated from the wire but remained stuck on the device.Everything was removed from the patient.A new spider fx and hawkone were used to compete the procedure.No patient injury reported.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.